# SDR CA130628005

- Difficulty date: May 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) NR 3 MAIN TIRE TREAD SEPARATION DURING TAKEOFF.  DAMAGE SUSTAINED TO MLG DOOR AND 1 PROP BLADE.  THE TIRE HAD 157 CYCLES AND WAS R2 RETREAD.
